# SDR DL738021204

- Difficulty date: October 17, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 2,303 hours, 1,147 cycles
- Engine: Ge CFM56*
- Engine time: 2,336 hours, 1,158 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 888787
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 2,336 hours, 1,158 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL BIRD HIT FWD PORTION OF A/C .  PERFORMED BIRD STRIKE INSPECTION AND BORESCOPE OF NR 1 ENGINE - ALL OK
